# SDR CALA2018021600623

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 21,206 hours, 2,622 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600
- Part serial: 2701
- Condition: Smoke
- Location: Galley
- Part time: 13,134 hours, 1,557 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN 710 WHEN OPERATING RED FAIL LIGHT ON WITH SOME SMOKE  REPLACED STEAM OVEN 710 PER AMM B787-A-25-32-00-10A-520A-A @ 720 A-A, OPS NORMAL.
